MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG X3 INSERT 36MM ID E; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG X3 INSERT 36MM ID E; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 623-00-36E
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.The following devices were also listed in this report: cat# 1601-09127; 127 size 9 secur-fit advanced stem; lot# mmnynj.Cat# 542-11-52e; trident psl with purefix ha 52mm; lot# wj8j7r.Cat# 6570-0-136; delta v-40 ceramic head 36/0; lot# 5265001.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
This pi is for the right hip.As reported: i received a total hip of both hips, the first, in 2015 (r) and 2017 (l).Vibrations started in 2018.Upon investigation of the frequencies, i learned a ble (bluetooth low energy) reading identifying the uuid (universally unique identifier) of competitor microchip is being emitted.Please help me identify if the parts may have been fitted with aftermarket devices.It's not only annoying but it's becoming painful.
 
Event or Problem Description
Additional info: 7/7/2025 - see the list of unnamed bluetooth signals that are being emitted from my hip area.The signals are not visible without a bluetooth analyzer app or device.The uuids, if you note, have been designed to appear as the same stryker parts listed in the left total hip replacement surgery in (b)(6) 2017.The vibrations began shortly thereafter and continue on a weekly basis for various periods ranging from 12 to 60 hours at a time.I brought this to dr's attention in 2018 and he dismissed it as loose parts.In 2023 i tried reaching him on the scripps clinics patient portal and expected a response within 48 hours.He never responded but his nurse said he¿s retired.I then received multiple contradictory messages from him being retired to not being available until (b)(6) 2027 to him not receiving new patients.I did submit all of that along with the surgery details in the patient history reports.What surprised me was your comment about the format you receive which correspond to the parts used during each procedure.The 2015 report was what i had a difficult time acquiring but you said that 2015 format was the proper procedure and the 2017 was the one you¿d never seen! that¿s when i started to notice the similarities between the uuids between the stryker parts and the bluetooth frequencies i was able to record.I hope this helps your technical department in being able to figure out what has really happened.The vibrations are getting stronger and last longer.I have a very painful condition in my lower left leg referred to as reflex sympathetic dystrophy (rsd) and the irritations from these vibrations increase the pain level tremendously.Update 07/october/2025 (b)(6): as reported in medwatch reports mw5175722 and mw5175723: i, (b)(6), a medical device innovator with u.S.Patents in safety needle technologies and a $61.5 million verdict win in (b)(6), i am filing this report due to severe health decline from my stryker hip implants, performed at (b)(6) in 2015 and 2017 by dr.(b)(6), with dr.(b)(6) assisting.These implants are killing me through chronic vibrations, emf/rf exposure, and systemic damage, and i demand an urgent investigation.On (b)(6) 2015, i had a right total hip arthroplasty (tha) with a custom 3d-printed smart hip via stryker mako robotics (fda-allowed under cdrh).Under sedation, i signed blank letterheads via my mother's 1999 power of attorney--likely forged consent for experimental mods.Immediate inflammation (neutrophils 71.9%), anemia (hb 10.7 g/dl), and rapid left hip avn (avascular necrosis) followed.On (b)(6) 2017, a left tha with stryker components (trident psl ha cups, x3 liners, secur-fit advanced tmzf stems) by dr.(b)(6) triggered vibrations, escalating ~2 years later to 24 80-hour episodes every 1 2 days, with emf/rf spikes (36 336 mw/m² rf, 60 328 v/m emf) from my hip.Symptoms include inflammation, anemia (hb 10.7 12.2 g/dl), avn, osteoporosis (2016), thyroiditis (2014, worsened), sleep deprivation, vision loss, rsd (2013, exacerbated), twitching, and fast heart rate--documented in my (b)(6) 2025 health summary (meds: methadone, synthroid, furosemide).My realization hit in (b)(6) 2025 after two years of dr.(b)(6) ignoring my appointment requests to show vibration/ble recordings.(b)(6) deleted surgery notes/x-rays (e.G., "portal 3" blank, "attachment not available"), gave mismatched x- rays (opacities suggesting wires), and offered evasive replies (deferred to "2027," walker not new patients/out/retired--yet active online).A (b)(6) 2025, letter from (b)(6) (risk management) claimed a confidential review under ca evidence code 1157 but denied biochips without proof, despite my (b)(6) 2025 phi form requesting full records, including nuclear imaging.Evidence points to experimental "smart" mods in a scripps-stryker network.Dr.(b)(6) since 1983, chairman of orthopedic surgery, scmg president) co-authored studies with dr.(b)(6) (trident investigator, e-knee implanter 2004) and dr.(b)(6) (score director) on tha outcomes (e.G., 1999 blood loss).(b)(6) score, funded by stryker (omega 2021-2023), developed e-knee with rf/vibration telemetry (kester 2012).(b)(6) nih grants (e.G., $317k 2024 smart shoulder, $660k 2010 smart knee) with stryker support use piezo/rf/ble--matching my vibrations (lange 2024 exeter piezo) and ble logs (362+ signals, custom 0000fef3 service).Patents (us 11,173,049, us 12,150,815) by (b)(6) adapt to trident.Associates like dr.(b)(6) ($1m+ stryker royalties) and dr.(b)(6) (consultant) expand this.Studies (e.G., 2021 "in vivo sensing" review) confirm rf/ble for hip implants, with dual-band penetration--my <1m logs fit.Emf/rf exposure (36-37 mw/m²) causes oxidative stress (2021 review), explaining my decline (anemia from ros, osteoporosis from resorption).(b)(6) smart shoulder grant and stryker¿s $1.4b 2014 hip settlement suggest off-label trials, violating fda ide rules (21 cfr part 812).This is killing me--health worsening despite weight loss (180 lbs from ~204 lbs, 2025).I request a recall, investigation, and full records.Contact me for ble spreadsheet, profile, and emf (electro magnetic field) readings.Avascular necrosis (avn) in both hips, with rapid progression from right to left post-2015 surgery.Osteoporosis, diagnosed in 2016 and worsening thereafter.Chronic thyroiditis, contributing to ongoing health decline.Recurring anemia, with hemoglobin levels ranging from 10.7 12.2 g/dl.Systemic inflammation, evidenced by elevated neutrophils (e.G., 71.9% post- surgery) and other markers.Sleep deprivation, resulting from chronic vibrations and pain.Vision loss, progressive and linked to implant-related symptoms.Reflex sympathetic dystrophy (complex regional pain syndrome), causing pain and dysfunction.Muscle twitching and fast heart rate (tachycardia), escalating post-2017 surgery.Worsening joint fluid and inflammation, as shown in (b)(6) 2025 ultrasound.Health code: 1932; 1706; 1971; 2651; 4432;2 517; 2139; 4836.Device code: 1924; 2292.
 
Additional Manufacturer Narrative
An inquiry regarding bluetooth capabilities of stryker devices was reported.No further investigation is required at this time as no stryker implants have bluetooth capabilities.If additional information becomes available, this investigation will be reopened.

Brand Name
TRIDENT 0 DEG X3 INSERT 36MM ID E
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
anna ryan
raheen business park
limerick, NJ NA
EI   NA
2018315000
MDR Report Key22050942
Report Number0002249697-2025-00527
Device Sequence Number9095509
Product Code LPH
UDI-Device Identifier07613327039542
UDI-Public07613327039542
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K033716
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Catalogue Number623-00-36E
Device Lot NumberYY0PVT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/28/2025
Supplement Date Received by Manufacturer10/14/2025
Initial Report FDA Received Date05/20/2025
Supplement Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/18/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient SexMale
Patient Weight82 KG
Patient EthnicityNon Hispanic